Alert archive / Georgia / Freeze Warnings in 2018

Freeze Warning 4, NWS Charleston, SC

March 14, 20185 counties in South Carolina; 8 counties in Georgia

NWS Charleston, SC issued this freeze warning at Mar 14, 2018, 12:33 PM EDT for 5 counties in South Carolina; 8 counties in Georgia. It took effect at Mar 15, 2018, 4:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2018, 12:33 PM EDT (16:33 UTC)
In effect from
Mar 15, 2018, 4:00 AM EDT
Expired
Mar 15, 2018, 9:00 AM EDT
In force
5 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

557 
WWUS72 KCHS 141633
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
1233 PM EDT Wed Mar 14 2018

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
150045-
/O.UPG.KCHS.FZ.A.0001.180315T0800Z-180315T1300Z/
/O.NEW.KCHS.FZ.W.0004.180315T0800Z-180315T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
1233 PM EDT Wed Mar 14 2018

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY...

The National Weather Service in Charleston has issued a Freeze
Warning, which is in effect from 4 AM to 9 AM EDT Thursday. The
Freeze Watch is no longer in effect.

* LOCATIONS...Much of Southeast South Carolina and Southeast 
  Georgia.

* TEMPERATURES...28 to 32 degrees well inland to around freezing
  closer to the coast with scattered to widespread frost, except
  patchy frost near the coast.

* TIMING...freeze durations will range from 3 to 5 hours well
  inland to 1 to 2 hours closer to the coast.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. Even if 
  freezing temperatures do not occur, frost will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$
4 follow-up statements
468 
WWUS72 KCHS 141937
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
337 PM EDT Wed Mar 14 2018

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
150345-
/O.CON.KCHS.FZ.W.0004.180315T0800Z-180315T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
337 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...Much of Southeast South Carolina and Southeast 
  Georgia.

* TEMPERATURES...28 to 32 degrees well inland to around freezing 
  closer to the coast with scattered to widespread frost, except 
  patchy frost near the coast.

* TIMING...freeze durations will range from 3 to 5 hours well 
  inland to 1 to 2 hours closer to the coast.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing. Even if 
  freezing temperatures do not occur, frost will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ117-119-139-141-150345-
/O.NEW.KCHS.FR.Y.0004.180315T0800Z-180315T1300Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Including the cities of Wilmington Island, Tybee Island, 
and Darien
337 PM EDT Wed Mar 14 2018

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 4 AM to 9 AM EDT Thursday.

* LOCATIONS...Coastal Southeast Georgia.

* TEMPERATURES...mid 30s with patchy to scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
379 
WWUS72 KCHS 150142
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
942 PM EDT Wed Mar 14 2018

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
150945-
/O.CON.KCHS.FZ.W.0004.180315T0800Z-180315T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
942 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...Much of Southeast South Carolina and Southeast 
  Georgia.

* TEMPERATURES...29 to 32 degrees well inland to around freezing
  closer to the coast with patchy to scattered frost.

* TIMING...freeze durations will range from 3 to 5 hours well 
  inland to 1 to 2 hours closer to the coast.

* IMPACTS...Freezing temperatures could kill sensitive vegetation.
  Even if freezing temperatures do not occur, frost will be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ117-119-139-141-150945-
/O.CON.KCHS.FR.Y.0004.180315T0800Z-180315T1300Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Including the cities of Wilmington Island, Tybee Island, 
and Darien
942 PM EDT Wed Mar 14 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
THURSDAY...

* LOCATIONS...Coastal Southeast Georgia.

* TEMPERATURES...mid 30s with patchy to scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
301 
WWUS72 KCHS 150720
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
320 AM EDT Thu Mar 15 2018

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
151300-
/O.CON.KCHS.FZ.W.0004.180315T0800Z-180315T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
320 AM EDT Thu Mar 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...Much of southeast South Carolina and southeast
  Georgia away from the immediate coast.

* TEMPERATURES...Mainly in the lower 30s, although upper 20s in
  the normally colder inland spots.

* TIMING...Several hours of freezing temperatures expected inland
  with a few hours closer to the coast.

* IMPACTS...Freezing temperatures could kill sensitive  
  vegetation. Even if freezing temperatures do not occur, frost 
  will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ117-119-139-141-151300-
/O.CON.KCHS.FR.Y.0004.180315T0800Z-180315T1300Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Including the cities of Wilmington Island, Tybee Island, 
and Darien
320 AM EDT Thu Mar 15 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...Northern portions of coastal southeast Georgia, 
  mainly farther inland away from the coast.

* TEMPERATURES...In the mid 30s.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
592 
WWUS72 KCHS 151253
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
853 AM EDT Thu Mar 15 2018

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
151400-
/O.EXP.KCHS.FZ.W.0004.000000T0000Z-180315T1300Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, Ridgeland, Beaufort, Hilton Head Island, 
Edisto Beach, Charleston, North Charleston, Mount Pleasant, 
and Daniel Island
853 AM EDT Thu Mar 15 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures will continue to rise this morning.

$$

GAZ117-119-139-141-151400-
/O.EXP.KCHS.FR.Y.0004.000000T0000Z-180315T1300Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Including the cities of Wilmington Island, Tybee Island, 
and Darien
853 AM EDT Thu Mar 15 2018

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

The frost will melt as temperatures rise this morning.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 14, 9:50 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 14, 9:50 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
950 AM EDT Wed Mar 14 2018

...ELEVATED FIRE DANGER TODAY...

.SYNOPSIS...
Dry high pressure will prevail through Friday. A cold front
will approach over the weekend and linger nearby into Monday.
Another cold front will move through next Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Today could be a potentially busy day for fire weather concerns
given gusty winds and low humidity are expected. A Fire Danger
Statement remains in effect until sunset.

No major changes were made for the late morning update.
Dewpoints are already beginning to mix out as the noctural
inversion breaks down. The 14/12z CHS raob sampled quite a bit
of dry aloft with PWATS down to 0.27 inches. Dewpoints are
expected to drop into the mid-upper teens by early afternoon and
remain there until late afternoon. Gusty winds will also occur
with gusts exceeding 25 mph at times. Still looks like winds
will remain below Lake Wind Advisory thresholds for Lake
Moultrie, but it could be close, especially along the lakeshore.
Highs will range from the mid 50s across northern areas to
around 60s in a Savannah-Glennville-Darien corridor.

A GOES-E meso-sector has been approved (per a request from WFO
CHS) for wildfire/fire weather monitoring across South Carolina
and Georgia from roughly 14/15 until 15/01z.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Tonight: Surface high pressure will build from the southwest as
the upper trough begins to shift offshore. This will lead to a
lessening of the pressure gradient overnight, mainly in GA, and
thus allow for another unseasonably cold night given the
continued very dry atmosphere. Freezing temperatures will be
likely across most inland areas generally west of Hwy 17 in SC
and I-95 in GA. Frost is also likely away from the coast. We
have raised a Freeze Watch for most of the area except the GA
coast but even this area could need a Frost Advisory for areas
closer to I-95. Some of the normally colder inland spots could
dip into the upper 20s.

Thursday through Saturday: A warming trend will develop as a
broad mid level trough over the east slides into the Atlantic
Thursday and gives way to flat ridging or a zonal flow aloft
Friday and Saturday. A deep offshore flow will exist throughout
the troposphere as a large anticyclone over the Gulf of Mexico
and Florida gradually slides east. A backdoor cold front will
approach during the start of the weekend, but as it becomes
aligned to the flow aloft, it shouldn't be able to reach the
forecast district through Saturday.

Both Thursday and Friday will be breezy days, due to deep mixing
tapping into 20-30 kt winds within the boundary layer Thursday and
15-25 kt on Friday. With some downslope component off the mountains
and plenty of strong March sunshine, temps will reach close to
normal Thursday, and several degrees warmer than average on Friday.

As the upstream cold front sags into closer proximity for Saturday,
and PWat climbs above 1 inch due to an increase in both low and mid
level moisture, there is some risk for showers. For now nothing
higher than 20-30%, greatest along the NW tier. Temps will be near
or above climo, despite an increase in cloud cover.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
Generally zonal flow or short wave ridging will prevail aloft
through Tuesday, before a strong short wave trough sweeps through
next Wednesday. At the surface, the backdoor cold front lingers over
or near the region Sunday and Monday, before giving way to a cold
front from the west on Tuesday, which is followed by Canadian high
pressure building from the west on Wednesday. Rain chances will
peak in the chance range prior to the second cold frontal passage.
Since instability is only minimal, no mention of thunder at this
time. Temps will hold well above normal through Tuesday, before
cooling closer to normal Wednesday.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
VFR at KSAV and KCHS through 12Z Thursday. NW winds at both
terminals will gust at 20-25 kt during the late morning through
until almost sunset, before dropping off considerably tonight.

Extended Aviation Outlook: VFR with breezy/gusty winds both Thursday
and Friday. There is only low probabilities of temporary flight
restrictions with an approaching cold front over the weekend.

&&

.MARINE...
Today/Tonight: West to northwest winds will continue to increase
behind a cold front pushing through this morning, then remain
elevated tonight. We have Small Craft Advisories in effect for
all waters except Charleston Harbor for today, continuing into
this evening beyond 20 nm where it will take longer for
winds/seas to subside.

Thursday and Thursday night: Another round of Small Craft Advisories
seems likely, mainly on the SC waters, with a packed gradient
between high pressure to the south and a distant upstream cold
front.

Friday through Monday: High pressure to the south will hold on late
in the week, before slipping east/southeast, allowing for a cold
front to approach from the north over the weekend. Not yet sure if
the front will have enough push to make it into the local marine
area, before it dissipates or lifts back north on Monday. Winds and
seas currently look to stay below advisory thresholds through the
entire period.

&&

.FIRE WEATHER...
Today: Dry and breezy conditions are expected today in the wake
of a cold front. Relative humidity values are expected to
bottom out in the 18-25% range coincident with wind gusts near
25 mph at times. State and federal fire officials indicate fuels
are still wet enough in the wake of rains that fell Tuesday
Night and Wednesday to preclude dangerous/high fire weather
conditions. However, the risk will gradually elevate this
afternoon as additional drying of fine fuels occur which are
more sensitive to relative humidity. A Fire Danger Statement
will be in effect for southeast South Carolina and southeast
Georgia from noon to 7 PM per coordination with the various
state and federal fire agencies.

Thursday: Thursday looks to be another day with critical RH
levels below 25%, mainly inland from the immediate coast. Winds
will also be at or near critical levels during the late morning
and afternoon, and with another couple of days of rainfree
conditions there will likely be an enhanced fire danger.
Coordination will be made with fire weather agencies later
today, and there is a risk for A Fire Weather Watch or Red Flag
Warning. At a minimum a Fire Danger Statement would be required.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Freeze Watch from late tonight through Thursday morning for
     GAZ087-088-099>101-114>116-118-137-138-140.
SC...Freeze Watch from late tonight through Thursday morning for
     SCZ040-042>045-047>052.
MARINE...Small Craft Advisory until 5 PM EDT this afternoon for AMZ330-
     350-352-354.
     Small Craft Advisory until 8 PM EDT this evening for AMZ374.

&&
Hazardous weather outlook, Mar 14, 8:25 AM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
825 AM EDT Wed Mar 14 2018

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047>052-
151230-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
825 AM EDT Wed Mar 14 2018

...FIRE DANGER STATEMENT IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Danger Statement.
   Freeze Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

Fire Weather: Critical relative humidity and critical or near
critical winds will impact the area Thursday. A Fire Weather Watch
or Red Flag Warning could be required.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-151230-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
825 AM EDT Wed Mar 14 2018

...FIRE DANGER STATEMENT IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Fire Danger Statement.

Frost: Low temperatures in the middle 30s with light winds are
expected late tonight away from the immediate coast. A Frost
Advisory could be needed.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Fire Weather: Critical relative humidity and critical or near
critical winds will impact the area Thursday. A Fire Weather Watch
or Red Flag Warning could be required.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-151230-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
825 AM EDT Wed Mar 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Mar 14, 9:38 AM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Charleston SC
938 AM EDT Wed Mar 14 2018

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-142200-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
Including the cities of Millen, Sylvania, Metter, Statesboro,
Rincon, Springfield, Reidsville, Claxton, Pembroke,
Richmond Hill, Garden City, Pooler, Savannah, Wilmington Island,
Tybee Island, Ludowici, Hinesville, Fort Stewart, Townsend,
Darien, Allendale, Hampton, Yemassee, Walterboro, Saint George,
Summerville, Goose Creek, Moncks Corner, Ridgeland, Beaufort,
Hilton Head Island, Edisto Beach, Charleston, North Charleston,
Mount Pleasant, and Daniel Island
938 AM EDT Wed Mar 14 2018

...FIRE DANGER STATEMENT IN EFFECT UNTIL 7 PM EDT THIS EVENING...

Dry and breezy conditions will develop today and continue through
sunset. Minimum relative humidity values of 18 to 22 percent will
combine with wind gusts around 25 mph and dry fuels to produce an
elevated fire danger across Southeast South Carolina and
Southeast Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please refer to your local burn permitting authorities on whether
you can burn. If you do, you are advised to use extreme caution.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:12 AM EDTFreeze WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton9 hr
Mar 14, 3:22 PM EDTFire Weather WatchCHSAllendale, Berkeley, Colleton, Dorchester, Hampton12 hr
Mar 14, 3:35 PM EDTSmall Craft AdvisoryCHS45 hr
Mar 14, 3:37 PM EDTFrost AdvisoryCHS17 hr

Nearby

Freeze Warnings in Georgia, 2018Freeze Warnings in South Carolina, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.